# SDR C2XA01IA070

- Difficulty date: December 14, 2000
- Submitted: February 9, 2001
- Operation: Air carrier
- Aircraft: N13964
- Make and model: Emb EMB-145
- Aircraft serial: 145123
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 20131A
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CLE - DURING POST FLIGHT INSPECTION, THE CREW REPORTED THAT THE EMERGENCY LIGHT FLOOR PROXIMITY STRIPS WERE FOUND TO BE INOPERATIVE.  MAINTENANCE REMOVED AND REPLACED THE NR 3 EMERGENCY LIGHT BATTERY PACK IN ACCORDANCE WITH EMB145 M/M 33-50-04, AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
